# SDR SWIA201439168

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 39,326 hours, 51,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RT WING NACELLE FLAP OTBD SIDE.  R & R RIGHT WING NACELLE FLAP IAW AMM.
